# SDR AALA982220

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 1945189004
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1684 - DURING TAKEOFF, FLIGHT CREW NOTICED SMOKE IN THE CABIN.  FLIGHT AIR INTERRUPTED AND RETURNED TO DFW WITHOUT FURTHER INCIDENT.  UPON LANDING, SMOKE DISSIPATED FROM THE CABIN.  MAINTENANCE FOUND THE APU OIL TANK FILLER CAP LEAKING OIL.  REPLACED APU OIL TANK FILLER CAP, COALESCER BAGS AND RAN WITH PACKS ON WITH NO LEAKS OR SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
